# SDR AU971489

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper J-3
- Engine: Cont
- Propeller: Mcauly 1A103TCM
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Disconnected
- Location: Pitot/Static Sys
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) STATIC LINE DISCONNECTED AT REAR OF ASI. PERSONNEL/MAINTENANCE ERROR.
